# SDR NWAA083333312

- Difficulty date: July 5, 2008
- Submitted: August 11, 2008
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 00784
- Aircraft time: 8,178 hours, 1,110 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND DENT ON INSIDE OF AFT CARGO DOOR.  INTERIM REPAIR ACCOMPLISHED PER EA 33-213392 SECT I, SECT II PERMANENT REPAIR TO BE ACCOMPLISHED NEXT "L" CHECK AFTER 05 JUL 08.  (S)
